# SDR MWEA98834

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920302507
- Condition: Corroded
- Location: Bs 880-895
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT CARGO COMPARTMENT LONGERON 29R FROM FS 880 TO 895.  MTC FABRICATED AND INSTALLED SPLICED PIECE OF LONGERON.
